# SDR ASOA06139

- Difficulty date: January 29, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Fuselage
- Part time: 20,015 hours
- Component: Power Supply, Bruce
- Component part number: 100865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LT AND RT SIDE, MIDDLE SECTION, EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.(K)
